# SDR SWAA2019012328845

- Difficulty date: January 4, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Deteriorated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER EXISTING REPAIR DETERIORATED AT BS 663, LBL 10.  REPAIRED BARRIER IAW SRM & DWG.
